# SDR SCNA20230412124

- Difficulty date: April 5, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 50,102 hours, 27,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 78001 NON-ROUTINE CARD 0001:  AFT SERVICE DOOR (RH REAR GALLEY DOOR):  EXCESSIVE DISTANCE BETWEEN GIRT BAR AND LOWER EDGE OF SLIDE COVER.  RESOLUTION: REPACKED AND REINSTALLED R2 DOOR SLIDE REF AMM 25-66-01.
